# SDR R61A201206140313

- Difficulty date: June 14, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 11,489 hours, 9,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT FF SEAT TRACK BEAM CORRODED ON FRAME 19.  MAINTENANCE REMOVED CORRODED SECTION, FABRICATED/INSTALLED DOUBLER FROM 2024T3.080, PO 000587-2012, FABRICATED/INSTALLED FILLER FROM 2024T3 .020, PO 000587-2012 AND FABRICATED/INSTALLED FILLER FROM 2024T3 .032, PO 024093-2011 IAW ETD 2012-170-008579.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
